Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Today is the start of month 2 for me. I got up'd to 40mg(20mg last month)..so I would imagine I will break out a bit more at first, but its all good. My skin is alot better but when I get pimples they are worse ones. Nothin unusual though. I feel like a girl with all this chapstick on haha

Share this post


Link to post
Share on other sites

So how was the 20mg in regards to side effects? Is your derm planning on going up again next month?

Keep wearing the chapstick, just cause you use it doesn't mean that you have to like it :)

Share this post


Link to post
Share on other sites

i honestly cleared up fairly well, i got some compliments sayin my skin looked better. if anything i broke out decently in the 1st week, then from there on out it improved really. the only side affects i really have are chap lips, i get pissed off alot easier, and headaches

Share this post


Link to post
Share on other sites

thanks man..i was just confused cause i know the 1st month is the worst ususally, but since i started off low wasnt sure how itd fare off

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×